Header

UZH-Logo

Maintenance Infos

Convex-like inequality, homogeneity, subadditivity, and a characterization of LP-norm


Matkowski, Janusz; Pycia, Marek (1995). Convex-like inequality, homogeneity, subadditivity, and a characterization of LP-norm. Annales Polonici Mathematici, 60(3):221-230.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

214 downloads since deposited on 08 Jun 2018
197 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Uncontrolled Keywords:Functional inequality, subadditive functions, homogeneous functions, Banach functionals, convex functions, linear space, cones, measure space, integrable step functions, LP-norm, Minkowski’s inequality
Language:English
Date:1995
Deposited On:08 Jun 2018 09:44
Last Modified:31 Jul 2020 01:51
Publisher:Polska Akademia Nauk * Instytut Matematyczny
ISSN:0066-2216
OA Status:Hybrid
Publisher DOI:https://doi.org/10.4064/ap-60-3-221-230

Download

Hybrid Open Access

Download PDF  'Convex-like inequality, homogeneity, subadditivity, and a characterization of LP-norm'.
Preview
Content: Published Version
Filetype: PDF
Size: 200kB
View at publisher